About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 932578, 6 pages
http://dx.doi.org/10.1155/2013/932578
Research Article

A Note on Double Laplace Transform and Telegraphic Equations

1Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
2Department of Mathematics and Institute for Mathematical Research, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Received 12 November 2012; Accepted 2 January 2013

Academic Editor: Mustafa Bayram

Copyright © 2013 Hassan Eltayeb and Adem Kiliçman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hassan Eltayeb and Adem Kiliçman, “A Note on Double Laplace Transform and Telegraphic Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 932578, 6 pages, 2013. doi:10.1155/2013/932578